# SDR DALA2024051605256

- Difficulty date: May 16, 2024
- Submitted: May 16, 2024
- Operation: Air carrier
- Aircraft: N980AT
- Make and model: Boeing 717-200
- Aircraft serial: 55039
- Aircraft time: 57,736 hours, 40,191 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT, CENTER EMERGENCY EXIT SIGN BECOMES ILLUMINATED THEN EXTIGUISHES INTERMITENTLY. REPLACED POWER SUPPLY ASSEMBLY AND BATTERY PACK AT B5-230 PER B717 AMM 33-51. ONCE BATTERY CHARGED, THE OPERATIONAL CHECK WAS GOOD. (LP #5822592)
